Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 3 123 LastLast
Results 1 to 10 of 23

Thread: Turinabol - Strange Sides ?

  1. #1

    Default Turinabol - Strange Sides ?

    Hi Guys,

    I have started my first 6 week cycle of Oral Turinabol. This is my 3rd week. Week one was 20mg daily, week two till six 30mg.

    I weight train on weekdays and go jogging in the weekends. Up to before I started the T , I could run 10k in under an hour. Now I am having problems, after about less then 1 kilometer. What happens is that I get a sort of lactic acid burn just above were the achilles tendon is.It is so bad that i have to stop and sit, walking doesnt do much to reduce it . I have never had this problem. Also , on the 5th kilomter one foot gets totally numb.

    Im 25 yrs and have always been active , especially in waterpolo and the gym. This is my first cycle.

    Has anyone ever experienced something like this ?

    Thanks,
    Jcic
    Last edited by Jcic; 05-05-2013 at 08:19 AM. Reason: Forgot some info

  2. #2
    Join Date
    Feb 2010
    Location
    In the Florida Woods, USA
    Posts
    28,481

    Default

    Never had anything like that. And 30mg is a light dose. Possibly you have an existing strain and hte pump the t-bol gives is adding to that strain by the constant tension in the muscle creating a pull on the supporting tendon.
    The information given is for entertainment purposes only. I do not use steroids nor condone their use. I am not a trained health professional and therefore any answer given is strictly an intellectual exercise, not advice on how to use steroids.
    Muscle Forged In Pain!

  3. #3
    Join Date
    Jun 2012
    Location
    BC, Canada
    Posts
    121

    Default

    (Test E 500mgs/week, EQ 500mgs/week is my cycle) I just used Test P to kick start my second cycle and play competitive soccer. I noticed IMMENSE gains in speed and conditioning, i could run as long as I wanted (which may have been a bad thing, I had never felt my heart beating that fast and hard in my life before) and my sprints improved incredibly. Not sure what this has to do with T-bol but I thought I'd say it anway. Im using T-bol at the ass end of my cycle for a little added mass, still 2 1/2 months before my cycle is over so I cant comment on the T-bol issues properly.

  4. #4
    Join Date
    Apr 2010
    Location
    Where women glow and men chunder
    Posts
    16,216

    Default

    Get some arch supports for your running shoes. Sounds like your not getting the foot/ankle support you need and its causing some probs. I had a similar issue years ago, got some slip in supports and couldnt believe the diff it made!
    I believe that sex is one of the most beautiful, natural, wholesome things that money can buy

  5. #5
    Hazcat Guest

    Default

    An oral only cycle, hmmm . . . Sorry to hear you're having problems but I have to say your cycle wasn't well thought out. Are you using any AI's on this cycle? Do you think you're holding water in your legs? Have you weighed yourself to see if there has been any weight gain?
    Last edited by Hazcat; 05-05-2013 at 11:19 PM.

  6. #6

    Default

    Quote Originally Posted by Bufbiker View Post
    Never had anything like that. And 30mg is a light dose. Possibly you have an existing strain and hte pump the t-bol gives is adding to that strain by the constant tension in the muscle creating a pull on the supporting tendon.
    Just to clarify. I have no pain in my tendon. What im feeling is coming from above the tendon in the more muscular region but not my calves.Once I rest it disappears
    Last edited by Jcic; 05-06-2013 at 01:56 PM. Reason: clarification

  7. #7

    Default

    Danno, i actually thought it might have something to do with pozture or proper footwear, but i ve ruled it out because i ve never had the slightest of this "fatigue" a d as i said i could manage a ten k easily with no issues.

    Hazcat, about the AI's I believe turinabol does not aromatize like dianabol so im not using any right now. I wanted to ask a question about PCT , Not sure if i should take nolva or cpomid. Ppl online tend to push me towards nolva but the guy i got my gear from has suggested i go buy clomid , even though he actually has nolva that he could sell to me.

    RE my weight .. Im shocked! I was arou d 73 kg and got weighed just now .. im up to 78 kg thats a lot of retention I think .. my arms are up half an inch chest up by 1.5 , legs also up an inch.

    Any comments? And thanks for ur replies.

  8. #8
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    from your description it sounds like you were on Dbol, not Tbol. i would start up an AI just in case you got jipped.

  9. #9

    Default

    Quote Originally Posted by JoeHammer View Post
    from your description it sounds like you were on Dbol, not Tbol. i would start up an AI just in case you got jipped.
    MM :/ I should run a check.The main reason I opted for T-bol was because I think im prone to gyno .I dont look puffy though quite good actually, bigger and muscles seem to look pumped all the time. I was also getting a supressed apetite, seems like its subsiding now.
    The stuff looks legit , its got clear packaging and a expiration date. I'll check though.

    PS im still on it .. was planning for another 3 weeks(6 in total). then start PCT .. still unsure if I should take nolva or clomid.

  10. #10

    Default

    expect to lose nearly everything you gained from this cycle. oral only cycles are garbage and a total waste of a shut down. Not trying to be a dick dude but its the truth. I would try to get some test asap to extend cycle out and try to solidify your gains and make more

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •